# SDR 2008UALA06302

- Difficulty date: October 28, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 53,324 hours, 19,741 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU WON`T START TRIED TWO TIMES.  APU BATTERY ZERO VOLTS.  REPLACED SHIP'S APU BATTERY.  ALL START-RUN-CHARGE FUNCTIONS OKAY.
